I've been done with treatment almost 3 months and feel better each day but still feel tired in afternoon and have anxiety like I want to go do something but too tired. Anyone else have this feeling?
I am so grateful to have received the treatment protocol. However, I am feeling tired, anxious and depressed. I finished my treatment in April. I guess I had an expectation of feeling marvelous... and I don't. My doctors really haven't a clue about any of this, and maybe the drug hasn't been around long enough for them to know. They offered anti-depressants... not sure that is the answer. I have talked to others who are having post-harvoni issues.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Nov 2018 • 25 answers
Updated 23 Dec 2016 • 5 answers
Updated 27 Jul 2016 • 2 answers
Tomorrow will be my second week on Harvoni been diagnosed since 1999 with hep C feel tired at times?
Updated 25 May 2018 • 4 answers
Updated 30 Aug 2017 • 3 answers